# SDR CA090212005

- Difficulty date: February 10, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,197 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 40141
- Condition: Deflated
- Location: Nlg Tire
- Part time: 100 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE ACFT TOUCHED DOWN, A VIBRATION WAS FELT IN THE NOSEGEAR. THE NOSE TIRE WAS COMPLETELY FLAT AFTER THE ACFT STOPPED. THE ACFT WAS TOWED TO THE HANGAR AND THE WHEEL REMOVED. THE VALVE STEM HAD SHEARED OFF AS WELL AS THERE BEING SOME DAMAGE TO THE TUBE. IT WAS BELIEVED THAT MOST OF THE DAMAGED WAS CREATED DURING THE TOWING OF THE ACFT.  A NEW TIRE AND TUBE WERE INSTALLED ON THE ACFT.
